Square-integrable solutions and Weyl functions for singular canonical systems

Jussi Behrndt, Seppo Hassi, Henk de Snoo, Rudi Wietsma

Research output: Contribution to journalArticleResearchpeer-review

Original languageEnglish
Pages (from-to)1334-1384
JournalMathematische Nachrichten
Volume284
Publication statusPublished - 2011

Fields of Expertise

  • Information, Communication & Computing

Treatment code (Nähere Zuordnung)

  • Basic - Fundamental (Grundlagenforschung)

Cite this

Square-integrable solutions and Weyl functions for singular canonical systems. / Behrndt, Jussi; Hassi, Seppo; de Snoo, Henk; Wietsma, Rudi.

In: Mathematische Nachrichten, Vol. 284, 2011, p. 1334-1384.

Research output: Contribution to journalArticleResearchpeer-review

Behrndt, Jussi ; Hassi, Seppo ; de Snoo, Henk ; Wietsma, Rudi. / Square-integrable solutions and Weyl functions for singular canonical systems. In: Mathematische Nachrichten. 2011 ; Vol. 284. pp. 1334-1384.
@article{1b55de1d0ac3410fb25ec0a00a10d1d3,
title = "Square-integrable solutions and Weyl functions for singular canonical systems",
author = "Jussi Behrndt and Seppo Hassi and {de Snoo}, Henk and Rudi Wietsma",
year = "2011",
language = "English",
volume = "284",
pages = "1334--1384",
journal = "Mathematische Nachrichten",
issn = "0025-584X",
publisher = "Wiley-VCH",

}

TY - JOUR

T1 - Square-integrable solutions and Weyl functions for singular canonical systems

AU - Behrndt, Jussi

AU - Hassi, Seppo

AU - de Snoo, Henk

AU - Wietsma, Rudi

PY - 2011

Y1 - 2011

M3 - Article

VL - 284

SP - 1334

EP - 1384

JO - Mathematische Nachrichten

JF - Mathematische Nachrichten

SN - 0025-584X

ER -